# SDR UIEA2017040200481

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: 224233550
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, RT CORE COWL FAIRING AFT UPPER SECTION CHANNEL FOUND CRACKED.   CHANNEL REMOVED AND REPLACED IAW SRM 51-40-02, REV 103.
